MAUDE Adverse Event Report: ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL, INC. PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Codes Intermittent Continuity (1121); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was received for evaluation.Service history review was not performed.The customer¿s issue was confirmed as the device was tested and it had continuous flow when it was set to ventilate.
 
Event or Problem Description
It was reported that the unit was stuck in extrapory mode and would not function unless it was shut off, and that the issue was intermittent and the pump was not dropped.There was no patient involvement.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
bijsterhuizen 22 ¿ 08
wijchen 6604 LD
NL  6604 LD
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24488864
Report Number3012307300-2026-01891
Device Sequence Number5105108
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)240712
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown